Asymptotic-Preserving Particle-In-Cell method for the Vlasov-Poisson system near quasineutrality

File Description SizeFormat 
Journal of Computational Physics_229_16_2010.pdfAccepted version1.28 MBAdobe PDFView/Open
Title: Asymptotic-Preserving Particle-In-Cell method for the Vlasov-Poisson system near quasineutrality
Authors: Degond, P
Deluzet, F
Navoret, L
Sun, A-B
Vignal, M-H
Item Type: Journal Article
Issue Date: 10-Aug-2010
URI: http://hdl.handle.net/10044/1/18330
DOI: http://dx.doi.org/10.1016/j.jcp.2010.04.001
ISSN: 0021-9991
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Start Page: 5630
End Page: 5652
Journal / Book Title: JOURNAL OF COMPUTATIONAL PHYSICS
Volume: 229
Issue: 16
Copyright Statement: Copyright © 2010 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Computational Physics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Computational Physics, 229(16), 2010. DOI:10.1016/j.jcp.2010.04.001
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx